| Model Number |
VICM512.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.1mm vicm512.1 implantable collamer lens of a -4.50 diopter was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023, the lens was removed due to patient dissatisfaction and pain.The problem was resolved.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).